# SDR CA130920015

- Difficulty date: September 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 34,211 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048016
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE PILOT NOTICED A BURNING ODOR IN THE COCKPIT.  AFTER SEVERAL MINUTES THE OVER VOLT PROTECTION TURNED THE GENERATOR OFF LINE.  PILOT DIVERTED AND LANDED SAFELY.  THE STARTER GENERATOR WAS VISUALLY INSPECTED AND EVIDENCE OF SEVER DISTRESS WAS NOTED.  THE STARTER GENERATOR HAD A TSO OF 88.0 HOURS. THE STARTER GENERATOR REPLACED AND ALL WIRING WAS INSPECTED SERVICEABLE.  THE VOLT AMMETER WAS FOUND UNSERVICEABLE AND REPLACED.  THE 100 AMP CIRCUIT BREAKER AND VOLTAGE REGULATOR WERE REMOVED FOR TESTING.
